# SDR YYFA20130410002

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N53120
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,029 hours, 41,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"A" LOOP ON LT ENGINE DOES NOT PASS FIRE TEST DMI 5754.
